MathSciNet Relay Station
MathSciNet bibliographic data
MR1308622 (96a:58175) 58G03 (35J10 58G11)
Negrín, E. R. Gradient estimates and a Liouville type theorem for the Schrödinger operator. J. Funct. Anal. 127 (1995), no. 1, 198–203.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement